# SDR HALA2009011900026

- Difficulty date: January 19, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 64,820 hours, 30,314 cycles
- Engine: Ge CF680A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Condition: Warning Light
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ATB, DUE R ENG FUEL FILTER EICAS MSG.  REPLACED E ENG FUEL FILTER IAW AMM 73-11-08 AND REPLACED CONNECTOR D2068 FOR THE BY PASS SWITCH.  LEAK CK GOOD NO FAULTS.  CLOSED AND SECURED COWLING.
